MathSciNet Relay Station
MathSciNet bibliographic data
MR2085944 (2005e:90090) 90C25 (65K05 90C56)
Kiwiel, Krzysztof C. Convergence of approximate and incremental subgradient methods for convex optimization. SIAM J. Optim. 14 (2003), no. 3, 807–840.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement